- 01-17-2005, 10:45 PM
my wife wanted help with her appatite, so i ordered her somediet tech. the ingredients are as follows..
Chromium (as polynicotinate): 300mcg
(Glucomanna (Amorphophallus konjac), Xanthan gum)
(Green tea leaf extract(Standardized for 95% polyphenols [70% catechins (45% epigallocatechins gallate - 300mg EGCG)], Caffeine (as caffeine anhydrous), Guarana extract (seed), Yerba Mate (llex paraguariensis) (leaf) (Standardized for 200mg of caffeine), Alhpa lipoic acid)
would any of these cause constipation. she hasnot been able to go since shestarted them andis getting pains.
- 01-19-2005, 08:28 PM
Caffeine can cause constipation in some people. with the 300mg in Diettech, and any other caffeine beverages she may consume, that might be the culprit.
01-19-2005, 09:03 PM
01-19-2005, 11:53 PM
I'm guessing with all of these "TECH'S" in the name and ingredients that this is a Muscle"TECH" supplement. Maybe that's her problem. But really...just have her discontinue and see what happens.